# SDR ASAA2021060835086

- Difficulty date: June 8, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 49,243 hours, 14,866 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: 3250276060
- Condition: Pulled
- Location: Nr 1 Fire Loop
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRE DETECTION #1 ENG "B" LOOP WON'T TEST ("A" LOOP OK). GROUNDED - YES. FOUND RING TERMINAL ON AFT RIGHT LOOP PULLED OUT. REMOVED AND REPLACED HARNESS MW326 REF B737-800 AMM 26-11-02. OPS NORMAL REF AMM 26-11-00.
